Question #27342

views

165

Discoloured vaginal discharge

Hi. I have recently come off the contraceptive pill after 10 years of taking it and I’m waiting to get my period. I had watery white discharge for the first while but now I’m experiencing chunky discharge which is cream or green in colour. Do I maybe have a yeast infection or is this just my body reacting to a change in hormones? Thanks.

Answer

Dear somebody, there are many causes abnormal discharge such as yeast infection, bacterial vaginosis. And to find out the causes vaginal discharge you should see your doctor to get some test.

Buat janji dokter sekarang

Artikel Populer

Memahami hasil Pap Smear

Bagaimana Dokter Mendiagnosa Keputihan?

Seks, Seksual dan Seksualitas

HIV dan Nutrisi

Kondom Wanita

Demam, Gejala atau Penyakit?

Sebelumnya
Selanjutnya

Hubungi Kami

Silahkan gunakan formulir ini kapan saja untuk menghubungi kami dengan pertanyaan, atau untuk membuat janji.

Anda juga dapat menghubungi kami melalui WhatsApp atau telepon pada jam klinik di +62 8111 368 364.